# SDR AWXA9900081

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981557075
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, STRINGER CRACK CABIN FWD OF RT STA 520 STR 16R AFT OF LIGHT ASSY.  REMOVED STRINGER PER SRM 51-30-02, FABRICATED REPLACEMENT STRINGER FROM BAC 1498-1557075-T6 PER SRM 53-10-2, FIG 9.  INSTALLED PER SRM 51-30-02.
